# SDR ABXA9700557

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5914617515
- Condition: Cracked
- Location: Bs 689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR SUPPORT ANGLE AT STA 689 LBL 40 WAS FOUND CRACKED.  THE ANGLE WAS REPLACED IAW DC9 SRM 51-10-4.
